Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Getting headache, joint pain , muscle pain, night sweats after an unprotected sex

please relieve me, just two weeks after i had an unprotected sex wit a girl i did not her hiv status, i started feeling the following: unstopping headache, joint pain , muscle pain, night sweats even during daytime, tiredness , lower abdominal pain . so, am kind of wondering as to what is happening in my body? what could this be?
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Hi gretings from health care magic
It could be the symptoms of early stage of flu. The symptoms of HIV infection will not manifest within 2 to 3 weeks.
Thank you
Answered: Tue, 29 Mar 2011
  User's Response
get a good detail of the girl ......tests are sophisticated to detect..however u can get your P24 ANTIGEN ASSAY DONE ....and if possible girls hiv elisa screening...goodluck......and take some anxiolytics and painkillers for 2-3 days for your current problems
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor